# SDR ASOA20160620056

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 35,601 hours, 27,342 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING FLIGHT THEY HAD A NR 1 PACK OVERLOAD EICAS MESSAGE.  THE QRH WAS USED AND BOTH PACKS WERE SELECTED OFF.  FOLLOWED SEVERAL MINUTES LATER BY AN ELECTRICAL BURNING ODOR AS WELL AS SMOKE IN THE COCKPIT, THE F/A ALSO REPORTED SMOKE ALONG THE CEILING IN THE CABIN.  THE CREW DECLARED AN EMERGENCY AND PERFORMED AN EMERGENCY LANDING WITHOUT INCIDENT.
